# SDR ARWA20031106

- Difficulty date: November 28, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- Aircraft time: 63,337 hours, 27,746 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE RED LANDING GEAR DOOR AND INTRANSIT LIGHT REMAINED ON AFTER GEAR RETRACTION AND THE LT GEAR ON DOOR LIGHT ON THE F/E PANEL REMAINED ON.  SHIMMED AND RESECURED MAIN LANDING GEAR LT DOOR UPLOCK SENSOR IAW MM 32-61-07.  GEAR SWING OPERATIONAL CHECK GOOD IAW MM 32-30-00.
